# SDR P5CA9700892

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L1 PAX DOOR INNER SKIN CRACK AT WINDOW CUTOUT AFT UPPER CORNER.  REPAIRED PATCH PER BOEING SRM 51-40-02.
